# SDR AALA202503105936

- Difficulty date: March 6, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737823
- Aircraft serial: 29541
- Aircraft time: 66,288 hours, 28,358 cycles
- System (JASC): 5240 · Service Doors
- Part: Retainer
- Condition: Sticking
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE R1 DOOR RIGHT HAND / AFT GIRTBAR RETAINER CLIP IS CAUSING DIFFICULTIES IN ARM THE DOOR SLIDE AND NEEDS TO BE REPLACED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
